# SDR ASOA2018122005350

- Difficulty date: December 12, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FUSELAGE FS265-250 BETWEEN STR 24L-25L. REPAIRED PER STS EA 30-2018-196 REV --DATED 12/06/2018.
